# SDR DL767001368

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32214
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN, BEARSTRAP DOUBLER, INTERCOSTAL CHORD AND WEB SURROUNDING THE ACS HATCH WERE DAMAGED WHEN THE A/C WAS LOWERED FROM JACKS ONTO A LADDER LEFT UNDERNEATH.  NEW SECTION OF INTERCOSTAL CHORD SPLICED IN.  WEB REPLACED AND SKIN DAMAGE REPAIRED WITH EXTERNAL DOUBLERS.  ER/A 334685-14.
